# SDR CALA2025092409190

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N24988
- Make and model: Boeing 787-9
- Aircraft serial: 37449
- Aircraft time: 4,477 hours, 445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTS OF PLASTIC OR ELECTRICAL ODOR THROUGHOUT CABIN DEFERRED. ACP'D SMOKE , ODOR FORM 46-6020.
